EconPapers    
Economics at your fingertips  
 

On degenerate stochastic equations of Itô type with jumps

V.P. Kurenok

Statistics & Probability Letters, 2008, vol. 78, issue 17, 2917-2925

Abstract: The one-dimensional stochastic equation , where are Borel measurable functions, W is a Brownian motion, and Z is a symmetric stable process of index 0

Date: 2008
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(08)00237-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:78:y:2008:i:17:p:2917-2925

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-05-02
Handle: RePEc:eee:stapro:v:78:y:2008:i:17:p:2917-2925